# SDR YENA200527

- Difficulty date: April 9, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N550JB
- Make and model: Airbus A320-232
- Aircraft serial: 1891
- Aircraft time: 10,069 hours, 3,626 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100001
- Part serial: 2472090
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW SMELLED BURNING PLASTIC ROWS 18-20 RIGHT SIDE, LIVETV TO STANDBY, SMELL STOPPED. LIVETV ON SMELL RETURNED. TURNED LIVETV MASTER OFF.  DEBRIEFED CREW, CREW MENTIONED ELECTRICAL ODOR FROM VDU AT 18E.  VERIFIED ODOR AT 18E VDU AND PERFORMED INFO NOTICE 2004-T023TR.  REMOVED AND REPLACED VDU AT 18E IAW LTV MM 23-39-00.  OPERATIONS CHECK GOOD, NO ODOR NOTED IN CABIN AT THIS TIME.  TEARDOWN REPORT INDICATES INDUCTOR AT LOCATION L1 & L2 OVERHEATED.
